Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The structure of generalized accessible rings

Authors: Erwin Kleinfeld, Margaret Humm Kleinfeld and J. Frank Kosier
Journal: Bull. Amer. Math. Soc. 75 (1969), 415-417
MathSciNet review: 0238909
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Power associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 27750
  • 2. Erwin Kleinfeld, Standard and accessible rings, Canad. J. Math. 8 (1956), 335-340. MR 78349
  • 3. R. D. Schafer, On generalized standard algebras, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 73-74. MR 242911

Additional Information


American Mathematical Society